MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: the lens was returned in liquid, in lens case/vial.Visual inspection found a portion of the lens optic and one haptic torn off and missing.A piece of the other haptic was torn off and missing.(b)(4).Work order search: no similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted and removed a cq2015a collamer three piece lens, +21.0 diopter.There was no patient injury.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7594362
Report Number2023826-2018-00874
Device Sequence Number13897204
Product Code HQL
UDI-Device Identifier00841542102001
UDI-Public00841542102001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/31/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR